# SDR REXA2013100301760

- Difficulty date: October 3, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 19,895 hours, 17,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CEILING EMERGENCY LIGHT IS INOPERATIVE.  FOUND NR 1 BATTERY CHARGER HAD BLOWN FUSE. R & R CHARGER IAW AMM 33-51-05. OPS CHECKED GOOD.  R & R LIGHT IAW AMM 33-51-16.
